RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1980, Volume 156, Pages 121–129 (Mi tm2413)  

This article is cited in 2 scientific papers (total in 2 papers)

Construction of a sequence of compactly supported functions approximating functions of weight classes

L. D. Kudryavtsev


Full text: PDF file (793 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1983, 156, 131–139

Bibliographic databases:

UDC: 517.518.235

Citation: L. D. Kudryavtsev, “Construction of a sequence of compactly supported functions approximating functions of weight classes”, Investigations in the theory of differentiable functions of many variables and its applications. Part 8, Work collection, Trudy Mat. Inst. Steklov., 156, 1980, 121–129; Proc. Steklov Inst. Math., 156 (1983), 131–139

Citation in format AMSBIB
\Bibitem{Kud80}
\by L.~D.~Kudryavtsev
\paper Construction of a~sequence of compactly supported functions approximating functions of weight classes
\inbook Investigations in the theory of differentiable functions of many variables and its applications. Part~8
\bookinfo Work collection
\serial Trudy Mat. Inst. Steklov.
\yr 1980
\vol 156
\pages 121--129
\mathnet{http://mi.mathnet.ru/tm2413}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=622230}
\zmath{https://zbmath.org/?q=an:0457.46027|0519.46036}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1983
\vol 156
\pages 131--139


Linking options:
  • http://mi.mathnet.ru/eng/tm2413
  • http://mi.mathnet.ru/eng/tm/v156/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Domysheva L.N., “The Density of Finite Functions in Weight Spaces”, Doklady Akademii Nauk Sssr, 288:5 (1986), 1039–1045  mathnet  isi
    2. V. V. Zhikov, “Weighted Sobolev spaces”, Sb. Math., 189:8 (1998), 1139–1170  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:262
    Full text:90

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019